MAUDE Adverse Event Report: ABBOTT VASCULAR INC. MINI TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. MINI TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012270-08
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined the reported difficulty removing the device from the anatomy and the separation appear to be related to operational context; however, a conclusive cause for the reported difficulty removing the device from the introducer sheath could not be determined.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the left anterior descending artery (lad).A 2.00x8mm rx mini trek balloon dilatation catheter (bdc) was successfully used for pre-dilatation and inflated to 12 atmospheres.After the bdc was deflated, during removal resistance was met with the anatomy and the balloon separated from the shaft and was trapped inside the introducer sheath.The sheath along with the separated balloon were simply removed and a non-abbott device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20358146
Report Number2024168-2024-11625
Device Sequence Number7208432
Product Code LOX
UDI-Device Identifier08717648138133
UDI-Public(01)08717648138133(17)270531(10)40604G1
Combination Product (Y/N)N
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012270-08
Device Catalogue Number1012270-08
Device Lot Number40604G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6F
Patient Age78 YR
Patient SexMale
Patient EthnicityHispanic